Revista Matemática Iberoamericana
Full-Text PDF (183 KB) | Metadata | Table of Contents | RMI summary
Published online: 2017-05-09
A note on star-shaped compact hypersurfaces with prescribed scalar curvature in space formsJoel Spruck and Ling Xiao (1) The Johns Hopkins University, Baltimore, USA
(2) Rutgers University, Piscataway, USA
Guan, Ren and Wang obtained a $C^2$ a priori estimate for admissible 2-convex hypersurfaces satisfying the Weingarten curvature equation $\sigma_2(\kappa(X))=f(X, \nu(X)).$ In this note, we give a simpler proof of this result, and extend it to space forms.
Keywords: Scalar curvature, space forms
Spruck Joel, Xiao Ling: A note on star-shaped compact hypersurfaces with prescribed scalar curvature in space forms. Rev. Mat. Iberoam. 33 (2017), 547-554. doi: 10.4171/RMI/948